# SDR SWAA001144

- Difficulty date: June 22, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 57,885 hours, 61,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS TRACK LOOSE ON FWD SECTION.       SECURED TRACK ASSY PER MM.
